# SDR 2023FA0000337

- Difficulty date: June 23, 2023
- Submitted: June 23, 2023
- Operation: General aviation
- Aircraft: N662QS
- Make and model: Cessna 680A
- Aircraft serial: 0274
- Aircraft time: 2,634 hours, 1,640 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shield
- Part number: 691262065
- Part serial: NA
- Condition: Chafed
- Location: Zone 200
- Part time: 2,634 hours, 1,640 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER STINGER SKIN DAMAGE TO L/H SKIN P/N 6912640-20 AND R/H SKIN 6912640-24, REF ENGINEERING MEMO DQ40101M1.
